Ask a doctor

Brown Patches Under Eyes After Juvaderm

I got Juvaderm in October of 2011. I bruised on both sides of my eyes where the crows feet area is. I noticed after the bruising was gone it turned light brown. It is now 6 months later and the brown spots have turned into patches. They are large and very noticeable in the sun. I have used lightning cream and it has not been very effective. I haven't contacted the office I got it done because it was 6 months ago. I dont know what to do and its getting worse!!

Doctor Answers (2)

Dark spots after injections

+1

It is possible that this is post inflammatory hyper pigmentation but it might also be hemosiderin(from blood in skin). I would have your dermatologist look at it as they can give you a bleaching agent if hyper pigmentation. 


Birmingham Dermatologist
5.0 out of 5 stars 12 reviews

Post inflammatory hyperpigmentation from fillers

+1

Although it is rare, some people will experience post inflammatory hyperpigmentation from fillers. I would actually recommend you see the doctor that did your injections, or another one, but this can happen. You may need a prescription skin lightening agent (like hydroquinone) to use for a bit, and apply a good sunscreen every single day.

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.